On Prime Cordial Labeling of Graphs
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
A graph G of order n has prime cordial labeling if its vertices can be assignedthe distinct labels 1, 2, ... , n such that if each edge xy in G is assigned the label 1 in casethe labels of x and y are relatively prime and 0 otherwise, then the number of edges labeledwith 0 and the number of edges labeled with 1 differ by at most 1. In this paper, we give acomplete characterization of complete graphs which are prime cordial and we give a primecordial labeling of the closed helm Hn, and present a new way of prime cordial labeling ofP2n. Finally we make a correction of the proof of Theorem 2.5 in [12].
Abstract
A graph G of order n has prime cordial labeling if its vertices can be assignedthe distinct labels 1, 2, ... , n such that if each edge xy in G is assigned the label 1 in casethe labels of x and y are relatively prime and 0 otherwise, then the number of edges labeledwith 0 and the number of edges labeled with 1 differ by at most 1. In this paper, we give acomplete characterization of complete graphs which are prime cordial and we give a primecordial labeling of the closed helm Hn, and present a new way of prime cordial labeling ofP2n. Finally we make a correction of the proof of Theorem 2.5 in [12].
참고문헌 (13)
- I. Cahit, "Cordial graphs: a weaker version of graceful and harmonious graphs", Ars Combin., 23, pp.201~207 (1987)
- G. Chartrand, "Graphs and Digraphs" (1996), CRC Press
- T. Deretsky, "On vertex prime labelings of graphs, in Graph Theory, Combinatorics and Applications Vol. 1", Proceedings 6th International Conference Theory and Applications of Graphs, pp.359~369 (1991), Wiley
- J. A. Gallian, "A dynamic survey of graph labeling", The Electronic J. of Combin., 17(DS6), pp.1~384 (2014)
- H. L. Fu, "On prime labeling", Discrete Math., 127, pp.181~186 (1994)
- S. M. Lee, "On the amalgamation of prime graphs", Bull. Malaysian Math. Soc, 11, pp.59~67 (1988)
- O. Pikhurko, "Every tree with at most 34 vertices is prime", Util. Math., 62, pp.185~190 (2002)
- M. A. Seoud, "Two upper bounds of prime cordial graphs", JCMCC, 75, pp.95~103 (2010)
- M. A. Seoud, "On prime labelings of graphs", Congr. Numer., 141, pp.203~215 (1999)
- M. Sundaram, "Prime cordial labeling of graphs", J. Indian Acad. Math., 27, pp.373~390 (2005)
- A. Tout, "Prime labeling of graphs", Nat. Acad. Sci. Letters, 11, pp.365~368 (1982)
- S. K. Vaidya, "Some new families of prime cordial graphs", Journal of Mathematics Research, 3(4), pp.21~30 (2011)
- S. K. Vaidya, "Prime cordial labeling of some graphs", Open Journal of Discrete Mathematics, 2, pp.11~16 (2012)
